# SDR CA120131008

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 20,824 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Torn
- Location: Tire
- Part time: 676 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED NLG TIRE FLAT ON LANDING.  MAINTENANCE REPLACED NLG WHEEL ASSY WITH OVERHAULED WHEEL/TIRE ASSY.  DUE TO FREQUENCY OF FLAT NLG TIRES INVESTIGATION UNDERWAY WITH SUUPLIER. NEW TUBE MFG WILL BE USED IN FUTURE.
